EconPapers    
Economics at your fingertips  
 

Identities of Symmetry for Higher-Order Generalized -Euler Polynomials

D. V. Dolgy, D. S. Kim, T. G. Kim and J. J. Seo

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We investigate the properties of symmetry in two variables related to multiple Euler - -function which interpolates higher-order -Euler polynomials at negative integers. From our investigation, we can derive many interesting identities of symmetry in two variables related to generalized higher-order -Euler polynomials and alternating generalized -power sums.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/286239.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/286239.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:286239

DOI: 10.1155/2014/286239

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:286239